# SDR YENA20100810111

- Difficulty date: August 10, 2010
- Submitted: August 11, 2010
- Operation: Air carrier
- Aircraft: N632JB
- Make and model: Airbus A320-232
- Aircraft serial: 2647
- Aircraft time: 19,038 hours, 6,645 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Part serial: 10235
- Condition: Malfunctioned
- Location: E&E Bay
- Part time: 19,045 hours, 6,645 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT 809 JFK-SDQ A/C DIVERTED TO MCO, AT CRUISE A MOMENTARY 10 SEC AROMA OF ELECTRICAL FUMES AND DISSIPATED RAPIDLY.  CABIN CREW REPORTED AROMA AT ROW 5 AND MOVED AFT TO CABIN.  TURNED OFF CABIN FANS AND FUME AROMA REPORTS STOPPED 20 MIN LATER.  FOUND FAN INTERMITTENTLY EXERT LOUD RUMBLING VIBRATION AND NOTED FRICTION SMELLING.  REMOVED AND REPLACED AVIONICS EXTRACTION FAN 18 HQ.
